# SDR SWAA2017022312031

- Difficulty date: February 10, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 34,473 hours, 20,295 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR FRAME DOUBLER CRACKED AT AFT LOWER SIDE.  REPAIRED DOUBLER PER SRM.
